# SDR DALA12004763124

- Difficulty date: July 29, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT +Y765 SEVERAL FASTENER HOLES CORRODED BET FR 66 TO FR 68.  REMOVED CORROSION IAW SRM 51-74-00 L=2.0 INCH W=2.0 INCH D=.075 INCH.  ORIG MAT. 0.157.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
